mental-health-icon
Memory loss after high doses of Valium
Good afternoon, My friend was administered in a hospital and due to an error of diagnosis, was administered consequent doses of Valium, resulting in him losing consciousness. After regaining consciousness, his behavior changed with him being more aggressive. He also has a partial memory loss. My questions are: 1- Will the symptoms be permanent or will they disappear after the drug has been cleared from the body? 2- Will he regain his memory after the drug has been removed from his body?
452 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

It is a drug so washes out. The memory for that period may not return but there is no long term damage.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Does depression cause memory loss Fatigue and memory loss causes Headache and memory loss symptoms
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.